STRYKER ORTHOPAEDICS-MAHWAH NO 3. TRIATHLON TS PLUS TIBIAL INSERT X3 POLY 16MM; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Back to Search Results |
| Catalog Number |
5537-G-316 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Codes |
Pain (1994); Injury (2348); Fibrosis (3167)
| Date of Event |
08/06/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The following devices were also listed in this report: triathlon ps fem component, cemented; cat# 5515-f-402; lot# blt7tbls3t; triathlon symmetric x3 patella; cat# 5550-g-391; lot# yyl5; tri ts baseplate size 3; cat# 5521-b-300; lot# bzs3yb; it cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.Device not returned.
Event or Problem Description
Patient required a right total knee revision due to pain and stiffness , arthrofibrosis from a previous surgery on (b)(6) 2018.